ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A global convergence criterion for discrete-time multivariable adaptive systems

Thathachar, MAL and Gajendran, F (1981) A global convergence criterion for discrete-time multivariable adaptive systems. In: International Journal of Control, 34 (1). pp. 127-142.

Full text not available from this repository. (Request a copy)
Official URL: http://www.informaworld.com/smpp/content~db=all~co...

Abstract

The paper deals with the basic problem of adjusting a matrix gain in a discrete-time linear multivariable system. The object is to obtain a global convergence criterion, i.e. conditions under which a specified error signal asymptotically approaches zero and other signals in the system remain bounded for arbitrary initial conditions and for any bounded input to the system. It is shown that for a class of up-dating algorithms for the adjustable gain matrix, global convergence is crucially dependent on a transfer matrix G(z) which has a simple block diagram interpretation. When w(z)G(z) is strictly discrete positive real for a scalar w(z) such that w-1(z) is strictly proper with poles and zeros within the unit circle, an augmented error scheme is suggested and is proved to result in global convergence. The solution avoids feeding back a quadratic term as recommended in other schemes for single-input single-output systems.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Depositing User: Manjula Kadadallimath
Date Deposited: 23 Jul 2009 05:28
Last Modified: 23 Jul 2009 05:28
URI: http://eprints.iisc.ac.in/id/eprint/20784

Actions (login required)

View Item View Item